# SDR C2XA01BT057

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,825 hours, 31,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5337140020000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND THREE SCRATCHES BETWEEN FRAMES 15 AND 17 AT STRINGER 19L.  MAINTENANCE REPAIRED DAMAGE IAW CONTINENTAL EXPRESS EC 5330-01153.
